# SDR DALA2025042303179

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N384DN
- Make and model: Airbus A321-211
- Aircraft serial: 8974
- Aircraft time: 18,723 hours, 7,973 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3084 CORROSION ON REAR NUT INTERCONNECTING STRUT IB FLAP ON LH WING. CORRECTIVE ACTION: REPLACED REAR NUT INTERCONNECTING STRUT IB FLAP ON LH WING AS PER A320 FAM AMM 27-51-44-000-001-A AND AMM 27-51-44-400-001-A ANDPERFORMED GENERAL VISUAL INSPECTION ON AREA AS PER AIRBUS NTM 51-90-00 AND THE ADJUSTMENT IS TO BE ACCOMPLISHED WITH AMDS CARD2751-9202 AND PERFORMED OPERATIONAL TEST AS PER A320FAM AMM 27-54-00 (0927404)
